# SDR CALA2008120901132

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 32,195 hours, 4,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS FROM ROW 39 BACK ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER, RESEATED CONNECTOR TO AFFECTED AREA, OPS CHECK NORMAL.
